<< Previous Issue Communications of the Korean Mathematical Society (Vol. 29, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 1—218
Congruences on abundant semigroups with quasi-ideal $S$-adequate transversals
Lili Wang and Aifa Wang
MSC numbers : 20M10
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 1—8
Crossed modules and strict Gr-categories
Nguyen Tien Quang, Pham Thi Cuc, and Nguyen Thu Thuy
MSC numbers : 20J05, 20E22, 18D10
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 9—22
Unramified scalar extensions of graded division algebras
Yoon Sung Hwang
MSC numbers : 16K20
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 23—26
On $f$-derivations from semilattices to lattices
Yong Ho Yon and Kyung Ho Kim
MSC numbers : 06A06, 06A11, 06A15
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 27—36
On a class of semilinear elliptic systems involving Grushin type operator
Nguyen Thanh Chung
MSC numbers : 34B27, 35J60, 35B05
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 37—50
Hermite-Hadamard type inequalities for geometric-arithmetically $\boldsymbol{s}$-convex functions
J\"u Hua, Bo-Yan Xi, and Feng Qi
MSC numbers : Primary 26D15; Secondary 26A51, 41A55
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 51—63
New results for the series ${}_2F_1(x)$ with an application
Junesang Choi and Arjun Kumar Rathie
MSC numbers : Primary 33B20, 33C20; Secondary 33B15, 33C05
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 65—74
A Sharp Schwarz and Carath\'{e}odory inequality on the boundary
B\"{u}lent Nafi \"{O}rnek
MSC numbers : Primary 30C80
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 75—81
Convergence of modified multi-step iterative for a finite family of asymptotically quasi-nonexpansive mappings
Juan Xiao, Lei Deng, and Ming-ge Yang
MSC numbers : 47H10, 26A18
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 83—95
Decomposition formulae for generalized hypergeometric functions with the Gauss-Kummer identity
Naoya Hayashi and Yutaka Matsui
MSC numbers : 33C20, 33C05, 30B10
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 97—108
Special half lightlike submanifolds of an indefinite Sasakian manifold
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 109—121
Stable minimal hypersurfaces with weighted Poincar\'{e} inequality in a Riemannian manifold
Nguyen Dinh Sang and Nguyen Thi Thanh
MSC numbers : Primary 53C42, 58C40
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 123—130
Certain class of contact $CR$-submanifolds of a Sasakian space form
Hyang Sook Kim, Don Kwon Choi, and Jin Suk Pak
MSC numbers : 53C40, 53C25
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 131—140
A maximum principle for complete hypersurfaces in locally symmetric Riemannian manifold
Shicheng Zhang
MSC numbers : 53B20, 53C40, 53C42
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 141—153
Liouville type theorem for $p$-harmonic maps II
Seoung Dal Jung
MSC numbers : 53C43, 58E20
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 155—161
Attractors and Lyapunov function for closed relations
Gui Seok Kim, Kyung Bok Lee, and Jong Suh Park
MSC numbers : 37B40
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 163—172
* Retracted due to plagiarism
A general solution of a space-time fractional anomalous diffusion problem using the series of bilateral eigen-functions
Hemant Kumar, Mahmood Ahmad Pathan, and Harish Srivastava
MSC numbers : 26A33, 33R11, 60J60, 47B06, 42B05, 33E12, 34K28
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 173—185
Ranking exponential trapezoidal fuzzy numbers with cardinality
Salim Rezvani
MSC numbers : Primary 47S40, 08A72, 03E72
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 187—193
Stability in functional difference equations using fixed point theory
Youssef N. Raffoul
MSC numbers : 39A10, 39A11, 39A12
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 195—204
Mean square exponential dissipativity of singularly perturbed stochastic delay differential equations
Liguang Xu, Zhixia Ma, and Hongxiao Hu
MSC numbers : 34K50, 34K20, 34K26
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 205—212
On the simplicity of the coded path of the code ($i$)
Dal Young Jeong and Jeong Suk Son
MSC numbers : 05C10, 05C38, 52C30
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 213—218

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd